Volume 4,Issue 2,1984 Table of Contents

Other Issues:  


A Remark on Covering Sets of Residue Classes
  Sun Qi,Wan Daqing and Kuang Jinghua
  1984,4(2):1-3 [Abstract(924)]  [View PDF]
A Note on the Pader "A Short Proof of Liapounoff's Convexity Theorem" of J. Lindenstrauss
  Yong Jiongmin
  1984,4(2):4 [Abstract(1380)]  [View PDF]
Generalized duality of ring modules and their tensor products
  Tong Wenting
  1984,4(2):5-10 [Abstract(1178)]  [View PDF]
Hp(0 < p < 1)函数的Paley-Wiener定理
  1984,4(2):11-14 [Abstract(858)]  [View PDF]
On the Additive Operators of type s and type a
  Yan Xin-Li
  1984,4(2):15-19 [Abstract(911)]  [View PDF]
The Largest Cardinals of Isomorphic Class of Topology-set-lattices on an Infinite Set
  Yang An-zhou
  1984,4(2):20 [Abstract(898)]  [View PDF]
Some Characterizations of Normal and Hyponormal Operators
  Du Hongke
  1984,4(2):21-23 [Abstract(966)]  [View PDF]
  1984,4(2):24 [Abstract(836)]  [View PDF]
On Common Fixed Point of a Pair of Contractive Type Mappings -Some Open Problem
  Ding Xieping
  1984,4(2):25-30 [Abstract(858)]  [View PDF]
On the Rational Spline Functions
  Wang Ren-hong and Wu Shun-tang
  1984,4(2):31-36 [Abstract(2014)]  [View PDF]
Spline Interpolation at Knot Averages on a Geometric Mesh
  Y. Y. Feng
  1984,4(2):37-42 [Abstract(830)]  [View PDF]
Degree of Lp Approximation by Operators of Kantorovic Type Satisfying Micchelli Conditions
  Cao Jia-Ding
  1984,4(2):43-46 [Abstract(947)]  [View PDF]
On the Extension of a Class of Newton's Interpolation Series
  Mo Guoduan
  1984,4(2):47-54 [Abstract(962)]  [View PDF]
On Near-optimal Linear Digital Tracking Filters
  Guanrong Chen and Charles K.Chui
  1984,4(2):55-62 [Abstract(953)]  [View PDF]
On the Growth of Random Entire Functions Represented by Random Dirichlet Series
  Mao Chao-Lin
  1984,4(2):63-68 [Abstract(969)]  [View PDF]
A Complete Consequence of the Solutions of Kendall's Problem
  Chen Tuyun
  1984,4(2):69-74 [Abstract(831)]  [View PDF]
  1984,4(2):75-77 [Abstract(818)]  [View PDF]
A Simple Proof of L.Lovász Theorem
  Huang Si-ming and Tian Tie-hong
  1984,4(2):78 [Abstract(914)]  [View PDF]
Rate of Convergence of an Improved Reduced Gradient Method
  Zhou Huishan
  1984,4(2):79-86 [Abstract(901)]  [View PDF]
A Gradient Projection Method for Quasiconvex Programming with Nonlinear Constraints
  Xue Sheng Jia
  1984,4(2):87-92 [Abstract(1052)]  [View PDF]
Some Notes on Submanifolds of an Euclidean Space with Conformal Gauss Map
  Ouyang Chongzhen
  1984,4(2):93-95 [Abstract(833)]  [View PDF]
On the Best Degree of Approximation by Euler (E,q)-Means
  Shi Xianliang and Chen Quande
  1984,4(2):96 [Abstract(922)]  [View PDF]
Sublinear Functional and Separation Theorem
  Han Jingluan
  1984,4(2):97-98 [Abstract(872)]  [View PDF]
Several Theorems for Convexity of Banach Space
  Zhang Ping
  1984,4(2):99-100 [Abstract(892)]  [View PDF]
Some Results on M-Hyponormal Operators
  Hou Jinchuan
  1984,4(2):101-103 [Abstract(787)]  [View PDF]
Stationary axisymmetric gravitational fields and harmonic maps
  Jiang Sheng
  1984,4(2):104 [Abstract(1004)]  [View PDF]
Generalized Inverses of a Partitioned Matrix
  Dang Songshi
  1984,4(2):105-107 [Abstract(814)]  [View PDF]
  1984,4(2):108 [Abstract(753)]  [View PDF]
  1984,4(2):109-110 [Abstract(873)]  [View PDF]
To Estimate the Degree of Weighted Mean Approximation and Mean Approximation of Class Ep
  Wang Hong Sheng
  1984,4(2):111-112 [Abstract(825)]  [View PDF]
Some Generalizations on the Separability and Homeomorphism
  Hu Qingping
  1984,4(2):113-117 [Abstract(887)]  [View PDF]
  1984,4(2):118 [Abstract(848)]  [View PDF]
New Inverse Series Relations for Finite and Infinite Series with Applications
  1984,4(2):119-130 [Abstract(925)]  [View PDF]
  1984,4(2):131-144 [Abstract(1232)]  [View PDF]
  1984,4(2):145-150 [Abstract(800)]  [View PDF]
  1984,4(2):151-152 [Abstract(829)]  [View PDF]
  1984,4(2):153-156 [Abstract(1184)]  [View PDF]